# SDR ASAA0956337

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT LIGHT REMAINS ON AFTER COOL DOWN PERIOD.   REPLACED R2 SLIDER WINDOW HEAT POWER CORD AS REQUIRED.  R2 WINDOW HEAT OPS CHECK NORMAL REF MM 30 41 00.
